# SDR HAIHEEA9736

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Gyro
- Part number: 214075244001
- Condition: Malfunction
- Location: Pilot Adi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS ADI RATE OF TURN INDICATOR PULLS LEFT OF CENTER DURING NORMAL STRAIGHT FLIGHT.
